Start Submission Become a Reviewer

Reading: α⁎-dominated set-valued mappings and some generalised fixed point results

Download

A- A+
Alt. Display

Research Articles

α⁎-dominated set-valued mappings and some generalised fixed point results

Authors:

Abdullah Shoaib ,

Riphah International University, Islamabad, PK
About Abdullah

Department of Mathematics and Statistics

X close

Tahair Rasham,

International Islamic University, H-10, Islamabad - 44000, PK
About Tahair

Department of Mathematics

X close

Nawab Hussain,

King Abdul Aziz University, Jeddah 21589, SA
About Nawab

Department of Mathematics

X close

Muhammad Arshad

International Islamic University, H-10, Islamabad - 44000, PK
About Muhammad
Department of Mathematics
X close

Abstract

In this paper, we established some fixed point results for a pair of dominated set-valued mappings fulfilling new generalised Ciric type rational contraction on a sequence contained in a closed ball in a complete dislocated b-metric space. As an application, we established the existence of common fixed point of multi α⁎- dominated mappings in ordered complete dislocated b-metric space. Fixed point results with graphic contractions on a closed ball for graph dominated mappings were established. New definition and results for single-valued mappings were also given. Examples were given to demonstrate the variety of obtained results. The obtained results extended and generalised several comparable results in the existing literature. 

 

How to Cite: Shoaib, A., Rasham, T., Hussain, N. and Arshad, M., 2019. α⁎-dominated set-valued mappings and some generalised fixed point results. Journal of the National Science Foundation of Sri Lanka, 47(2), pp.235–243. DOI: http://doi.org/10.4038/jnsfsr.v47i2.9165
Published on 25 Jul 2019.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus